Webpage of Gergő Gyenizse

Publications and drafts:

[1] The structure of polynomial operations associated with smooth digraphs by G. Gyenizse, M. Maróti, L. Zádori, Algebra Universialis, 72 no. 4 (2014) 381-391.
[2] The number of slim rectangular lattices by G. Czédli, T. Dékány, G. Gyenizse, and J. Kulin, Algebra Universialis, 75 no. 1 (2016) 33-50.
[3] Permutations assigned to slim rectangular lattices by T. Dékány, G. Gyenizse, and J. Kulin, Acta Scientiarum Mathematicarum - Szeged, 82 nos. 1-2 (2016) 19-28.
[4] Quasiorder lattices of varieties by G. Gyenizse and M. Maróti, Algebra Universialis 79 no. 2 (2019) 1-15.
[5] Symmetric embeddings of free lattices into each other by G. Czédli, G. Gyenizse, and Á. Kunos, Algebra Universialis, 80:11 (2019)
[6] On lattice representations with DCC posets by G. Gyenizse, to appear in Order, DOI: 10.1007/s11083-019-09489-0

My Master's thesis

My doctoral dissertation

Quasiorder lattices in congruence modular varieties, submitted to Acta Scientiarum Mathematicarum - Szeged
On linear identities in the variety containing a semilattice and a majority operation, draft
Types of quasiorders, draft